# SDR 00FDEA00788

- Difficulty date: November 24, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Out Of Position
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY HEAT LIGHT CAME ON.  REPOSITIONED AFT BODY OVERHEAT ELEMENT REF 26-14-001-2, 26-14-000-5, 30-13-000-5.
